Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child constantly clearing throat. Taking Inyuiv. Help

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
my son is constantly clearing his throat He has been Taking inyuiv
fot about 6 days
Posted Wed, 21 Aug 2013 in Child Health
Answered by Dr. Nsah Bernard 1 hour later

Thanks for posting on XXXXXXX

Clearing up throat at times can be normal but it could be due to a throat infection that might require a course of antibiotics to deal with it.
Did you mean Intuniv or inyuiv (as I am not familiar with any such medication as inyuiv)? Intuniv is used to treat ADHD and if clearing off throat started after introduction of intuniv, then it is most likely a side effect of the medication.
If the problem persist please do consider consulting a pediatrician.

Hope this helps and wish your kid the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor